# SDR ASAA2016032316067

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,770 hours, 10,384 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BN105SN
- Condition: Loose
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT NR 1 AFT FUEL PUMP LIGHT, DURING CROSSFEED, OPS WORKED NORMAL. DURING CROSSFEED OPS ON GROUND NR 1 AFT FUEL LIGHT INOPERATIVE WITH SWITCH IN OFF POSITION. ACFT GROUNDED. FOUND LOOSE CONNECTOR PLUG, TIGHTENED PLUG.  OPS NORMAL.
